# SDR ABXA202365

- Difficulty date: December 20, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- Aircraft time: 84,882 hours, 27,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT FOR FORWARD CREW DOOR WAS INOPERATIVE. REPLACED OVERHEAD EMERGENCY LIGHTS FOR FORWARD CABIN DOOR. OPS CHECKED GOOD IAW DC-8 MM.
